On squares of squares

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)289-297
Number of pages9
JournalActa Arithmetica
Volume88
Issue number3
StatePublished - 1999

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

On squares of squares. / Bremner, Andrew.

In: Acta Arithmetica, Vol. 88, No. 3, 1999, p. 289-297.

Research output: Contribution to journalArticle

Bremner, A 1999, 'On squares of squares', Acta Arithmetica, vol. 88, no. 3, pp. 289-297.
Bremner, Andrew. / On squares of squares. In: Acta Arithmetica. 1999 ; Vol. 88, No. 3. pp. 289-297.
@article{7c424c9e4d584131ba82bbdb0d1d96fe,
title = "On squares of squares",
author = "Andrew Bremner",
year = "1999",
language = "English (US)",
volume = "88",
pages = "289--297",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "3",

}

TY - JOUR

T1 - On squares of squares

AU - Bremner, Andrew

PY - 1999

Y1 - 1999

UR - http://www.scopus.com/inward/record.url?scp=0040707416&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040707416&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0040707416

VL - 88

SP - 289

EP - 297

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 3

ER -